Parameter-dependent robust stability of uncertain time-delay systems

Full text for this resource is not available from the Research Repository.

Gao, Huijun, Shi, Peng and Wang, Junling (2007) Parameter-dependent robust stability of uncertain time-delay systems. Journal of Computational and Applied Mathematics, 206 (1). pp. 366-373. ISSN 0377-0427

Abstract

This paper presents a new delay-dependent and parameter-dependent robust stability criterion for linear continuous-time systems with polytopic parameter uncertainties and time-varying delay in the state. This criterion, expressed as a set of linear matrix inequalities, requires no matrix variable to be fixed for the entire uncertainty polytope, which produces a less conservative stability test result. Numerical examples are given to show the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3277
DOI https://doi.org/10.1016/j.cam.2006.07.027
Official URL http://www.sciencedirect.com/science?_ob=MImg&_ima...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18797, delay-dependence, linear matrix inequality, parameter-dependence, robust stability, time-delay systems
Citations in Scopus 95 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login